Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2015 | Journal Article | IST-REx-ID: 1828 | OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
Functionals on triangulations of delaunay sets
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, O. Musin, Moscow Mathematical Journal 14 (2014) 491–504.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
An algorithm for cartographic generalization that preserves global topology
V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
Fast and memory-efficient topological denoising of 2D and 3D scalar fields
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, T. Weinkauf, IEEE Transactions on Visualization and Computer Graphics 20 (2014) 2585–2594.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
Sphere packing with limited overlap
M. Iglesias Ham, M. Kerber, C. Uhler, in:, Unknown, 2014, pp. 155–161.
View | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043 | OA
Distributed computation of persistent homology
U. Bauer, M. Kerber, J. Reininghaus, in:, C. McGeoch, U. Meyer (Eds.), Proceedings of the Workshop on Algorithm Engineering and Experiments, Society of Industrial and Applied Mathematics, 2014, pp. 31–38.
View | DOI | Download Submitted Version (ext.)
 
2014 | Book Chapter | IST-REx-ID: 2044 | OA
Clear and Compress: Computing Persistent Homology in Chunks
U. Bauer, M. Kerber, J. Reininghaus, in:, P.-T. Bremer, I. Hotz, V. Pascucci, R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III, Springer, 2014, pp. 103–117.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153 | OA
Induced matchings of barcodes and the algebraic stability of persistence
U. Bauer, M. Lesnick, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 355–364.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155 | OA
The morse theory of Čech and Delaunay filtrations
U. Bauer, H. Edelsbrunner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–490.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156 | OA
Measuring distance between Reeb graphs
U. Bauer, X. Ge, Y. Wang, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 464–473.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
On the computational complexity of betti numbers reductions from matrix rank
H. Edelsbrunner, S. Parsa, in:, Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, SIAM, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications